zbMATH — the first resource for mathematics

On asymptotic pointwise contractions in metric spaces. (English) Zbl 1176.54031
Let \(M\) be a complete CAT(0) metric space and \(C\) be a nonempty bounded closed convex subset of it. Then, for each pointwise asymptotically nonexpansive map \(T:C\to C\), \(\text{Fix}(T)\) is nonempty, closed and convex.

54H25 Fixed-point and coincidence theorems (topological aspects)
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H10 Fixed-point theorems
54C60 Set-valued maps in general topology
Full Text: DOI
[1] Kirk, W.A., Fixed points of asymptotic contractions, J. math. anal. appl., 277, 645-650, (2003) · Zbl 1022.47036
[2] W.A. Kirk, Asymptotic pointwise contractions, in: Plenary Lecture, the 8th International Conference on Fixed Point Theory and Its Applications, Chiang Mai University, Thailand, July 16-22, 2007
[3] Kirk, W.A.; Xu, Hong-Kun, Asymptotic pointwise contractions, Nonlinear anal., 69, 4706-4712, (2008) · Zbl 1172.47038
[4] Khamsi, M.A.; Kirk, W.A., An introduction to metric spaces and fixed point theory, (2001), John Wiley New York · Zbl 1318.47001
[5] Aronszajn, N.; Panitchpakdi, P., Extension of uniformly continuous transformations and hyperconvex metric spaces, Pacific J. math., 6, 405-439, (1956) · Zbl 0074.17802
[6] Baillon, J.B., Nonexpansive mappings and hyperconvex spaces, Contemp. math., 72, 11-19, (1988)
[7] Espinola, R.; Khamsi, M.A., Introduction to hyperconvex spaces, () · Zbl 1029.47002
[8] Khamsi, M.A., On asymptotically nonexpansive mappings in hyperconvex metric spaces, Proc. amer. math. soc., 132, 365-373, (2004) · Zbl 1043.47040
[9] Bridson, M.; Haefliger, A., Metric spaces of non-positive curvature, (1999), Springer-Verlag Berlin, Heidelberg, New York · Zbl 0988.53001
[10] Bruhat, F.; Tits, J., Groupes réductifs sur un corps local. I. données radicielles valuées, Inst. hautes études sci. publ. math., 41, 5-251, (1972)
[11] Dhompongsa, S.; Kirk, W.A.; Sims, Brailey, Fixed points of uniformly Lipschitzian mappings, Nonlinear anal., 65, 762-772, (2006) · Zbl 1105.47050
[12] Garcia-Falset, J.; Fuster, E.L.; Prus, S., The fixed point property for mappings admitting a center, Nonlinear anal., 66, 1257-1274, (2007) · Zbl 1118.47043
[13] Kaewcharoen, A.; Kirk, W.A., Proximinality in geodesic spaces, Abstr. appl. anal., 1-10, (2006) · Zbl 1141.51011
[14] Dhompongsa, S.; Kaewkhao, A.; Panayanak, B., Lims theorem for multivalued mappings in CAT(0) spaces, J. math. anal. appl., 312, 478-487, (2005) · Zbl 1086.47019
[15] Gohde, D., Zum prinzip der kontraktiven abbildung, Math. nachr., 30, 251-258, (1965) · Zbl 0127.08005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.